# SDR AALA200802423

- Difficulty date: September 23, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- Aircraft time: 70,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 18 TO 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 18 TO 26.  SYSTEM GROUND CHECKED NORMAL OPS.
